Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Minimax Tests for Convex Cones

Dümbgen, Lutz

In: Annals of the Institute of Statistical Mathematics, 47 (1995), Nr. 1. pp. 155-165. ISSN 0020-3157

[img]
Preview
PDF, English
Download (512kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.

Abstract

Let (Pt : t in Rp) be a simple shift family of distributionson Rp, and let K be a convex cone in Rp. Within the class ofnonrandomized tests of K versus Rp \ K , whose acceptance region A satisfiesA = A + K, tests with minimal bias are constructed. They are compared tolikelihood ratio type tests, which are optimal with respect to a differentcriterion. The minimax tests are mimicked in the context of linearregression and one-sided tests for covariance matrices.

Item Type: Article
Journal or Publication Title: Annals of the Institute of Statistical Mathematics
Volume: 47
Number: 1
Publisher: Springer
Place of Publication: Tokyo
Date Deposited: 20 Jun 2016 07:21
Date: 1995
ISSN: 0020-3157
Page Range: pp. 155-165
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 310 General statistics
510 Mathematics
Uncontrolled Keywords: Bias; convex cone; covariance matrix; duality; linear regression; minimax test; union-intersection principle
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative